“Sohrab Behnia”


IPM Positions

Non Resident Researcher, School of Physics
(2000 - 2004 )

Non IPM Affiliations

PhD Student of Tabriz University

Related Papers

1. M.A. Jafarizadeh and S. Behnia
Hierarchy of Random Chaotic Maps with An Invariant Measure
J. Math. Phys. 44 (2003), 5386-5400  [abstract]
Code: IPM/P-2003/069
2. M.A. Jafarizadeh and S. Behnia
Hierarchy of One- and Many-Parameter Families of Elliptic Chaotic Maps of cn and sn Types
Phys. Lett. A 310 (2003), 168-176  [abstract]
Code: IPM/P-2002/078
3. M.A. Jafarizadeh and S. Behnia
Hierarchy of Chaotic maps with An Invariant Measure and Their Compositions
J. Nonlinear Math. Phys. 9 (2002), 26-41  [abstract]
Code: IPM/P-2001/056
4. M.A. Jafarizadeh and S. Behnia
Hierarchy of Chaotic Maps with An Invariant Measure and Their Coupling
Physica D: Nonlinear Phenomena 159 (2001), 1-21  [abstract]
Code: IPM/P-2001/054
5. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104 (2001), 1013-1028  [abstract]
Code: IPM/P-2001/053
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right